# SDR HALA20240304058

- Difficulty date: March 1, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 35,110 hours, 5,556 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604262
- Part serial: 1919
- Condition: Faulty
- Location: Apu Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU FAULT ECAM INFLIGHT. APU FAULT INDICATED HI OIL TEMP. FOUND OIL COOLER RESTRICTED. REMOVED & REPLACED OIL COOLER PER AMM 49-91-44. OPS CHECK/LEAK CHECK OK.
